# SDR ZLWA201903150001

- Difficulty date: February 20, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N50GP
- Make and model: Hawbee 4000
- Aircraft serial: RC14
- Aircraft time: 1,011 hours, 727 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR SYSTEM FAIL CAS MESSAGE AFTER SELECTING GEAR DOWN.  LEFT MAIN LANDING GEAR WOULD NOT EXTEND.  GEAR DID FINALLY EXTEND ON IT'S OWN A COUPLE MINUTES LATER DURING THE MISSED APPROACH.  THE LANDING GEAR WAS PINNED AND THE AIRCRAFT WAS FERRIED FOR INVESTIGATION.  OPERATIONAL TESTS OF THE LANDING GEAR SYSTEM WAS PERFORMED NUMEROUS TIMES WITH NO DEFECTS NOTED.
